# SDR DALA2019031401675

- Difficulty date: March 14, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 61,466 hours, 33,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK B5-234 WILL NOT PWR FWD LIGHTS. INSP AND FOUND BATTERY BAD. REPLACED. CK NML. REF AMM 33-51. (LP# 5835604)
